Title

Asymptotic behavior of dimensions of syzygies

Authors

Kristen Beck

SMC Author

Kristen Beck

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

3-8-2013

Scholarly

yes

Peer Reviewed

1

DOI

10.1090/S0002-9939-2013-11510-8

Disciplines

Mathematics

Original Citation

Beck, K., & Leamer, M. (2013). Asymptotic behavior of dimensions of syzygies. Proceedings of the American Mathematical Society, 141(7), 2245-2252.

Share

COinS